# SDR UPS98227394

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8C08NN0290
- Condition: Ruptured
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, 'B' HYD SYS QUANTITY SHOWED 0, AND NR 2 PUMP LOW PRESS LIGHT ILLUMINATED, AOM PROCEDURES ACCOMPLISHED, 10 MIN LATER, NR 1 B PUMP LOW PRESS LITE ILLUMINATED ALONG WITH 'B' SYS RUDDER AND ELEVETOR LIGHTS AND ELEV FEEL DRIFT LIGHT, AOM ACCOMPLISHED, AFTER LANDING, 'A' SYS QTY CONTINUED TO DECREASE TP 1.5 GAL AT SHUTDOWN.  FOUND 'B' PUMP NR 2 PRESS LINE RUPTURED (CHAFFED ON CLAMP).  REMOVED AND REPLACED 'B' PUMP NR 2 PRESSURE LINE, LK CK GOOD, SERVICED ALL SYSTEMS PER MM 12-12 -00.
